# SDR CA020215014

- Difficulty date: February 13, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Aircraft time: 5,247 hours
- Engine: Lyc IO540C4B5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) OIL WAS FOUND LEAKING FROM RIGHT ENGINE DRAIN LINES.  PUMP WAS REPLACED WITH NEW.
